# SDR SWAA2019031130537

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 43,305 hours, 27,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100030
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN FELL OFF.  REINSTALLED EXIT SIGN PER MM.
